RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 61, Issue 5  


Closed sectorial forms and one-parameter contraction semigroups
Yu. M. Arlinskii
643
The divisor of a generalized analytic function
S. A. Grigoryan
655
Commuting algebraic correspondences and groups
I. V. Zefirov
662
Continuation of a linear operator to an involution operator
M. I. Kadets, K. È. Kaibkhanov
671
The cauchy problem for a nonlinear integro-differential transport equation
A. V. Kalinin, S. F. Morozov
677
Analogs of the Jackson–Nikol'skii inequalities for trigonometric polynomials in spaces with nonsymmetric norm
A. I. Kozko
687
Finite groups with 2-nilpotent subgroups of even index
V. S. Monakhov
700
On simultaneous Diophantine approximations. Vectors of given Diophantine type
N. G. Moshchevitin
706
A multidimensional analog of a theorem due to Zygmund
V. A. Okulov
717
The sum of coefficients of bounded univalent functions
D. V. Prokhorov
728
Invariant cubature formulas for the hyperoctahedron
S. B. Stoyanova
734
Gauge-invariant discrete models of Yang–Mills equations
V. N. Sushch
742
On the existence of solvable normal subgroups in finite groups
V. N. Tyutyanov
755
Integral estimates of the solutions to the Helmholtz equation in unbounded domains
A. V. Filinovskii
759
Existence of periodic solutions
V. V. Filippov
769

Brief Communications
Recurrent sequences and the measure of irrationality of values of elliptic integrals
W. V. Zudilin
785
The number of bose-condensed particles in a weakly nonideal bose gas
V. P. Maslov, O. Yu. Shvedov
790
Asymptotic behavior of the spectral function of an operator family
A. S. Pechentsov, A. Yu. Popov
793
Complexity of convex stereohedra
A. S. Tarasov
797
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019